MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7394-24
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the patient came for a cadd unhook.The chemotherapy pump showed 4.6mls left to be infused and cadd pump was primed.When they were looking at the chemotherapy medication bag, there were approximately 100mls left.As they double checked, the rate of 20.8 milliliters per hour was programed correctly with a volume of 500 milliliters.The starting volume was 500 ml.A continuous infusion rate of 20.8 ml per hour had been programmed.Reservoir volume: pump stated there were 4.6ml left at time of disconnect (24 hours after hooking up) but 100ml left in bag.Given volume: pump stated 495.6ml (as 4.6ml left) but only about 400 ml was given.The amount of the medication remaining in cassette did not match the reservoir volume displayed on pump.They switched out the pump and utilized the same cassette.They took about 3 hours at 33.3ml per hour.The amount remaining was 100ml.The length of infusion took 27 hours because of an increased rate at the end (33.3ml per hour).A closed system transfer device was used to fill the cassette.They had to increase patient's chemotherapy rate to complete by the time the clinic closed.The event occurred while in use with patient.There was no patient harm.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key24248962
Report Number3012307300-2026-00842
Device Sequence Number8309587
Product Code FPA
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7394-24
Device Lot Number6102262
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown